# SDR SWIA201230601

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,770 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FROM ROWS 2-6 ARE OUT.  (FLT 5235)  REPLACED THE NR 2 ELBP IN REFERENCE TO THE AMM.  PN: 2013-1A, SN OFF: 106493
